Steady flows with constant vorticity
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_2_a4,
author = {A. A. Abrashkin and E. I. Yakubovich},
title = {Steady flows with constant vorticity},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1987},
volume = {292},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a4/}
}
A. A. Abrashkin; E. I. Yakubovich. Steady flows with constant vorticity. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a4/